# SDR ASOA2016071515090

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 21,214 hours, 13,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN FWD PAX DOOR FROM INSIDE OR FROM OUTSIDE GRD CREW.   FOUND THE PAX DOOR LATCH SPRINOTS OUT OF ADJUSTMENT CAUSING THE LATCH OCMS TO BIND WICH COUSED THE SECONDARY LOCK MECHONISM TO BIND AND NOT UNLOCK.  ADJUSTED THE PAX DOOR LATCH SPGOTS IAW AMM 53-21-23 C/W FUNCTIONAL TERT OF PAX DOOR IAW AMM 52-91-00 OPS CHECKED GOOD.
